# SDR 97FDEA01207

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 056FE
- Make and model: Doug DC-10-10CF
- Aircraft serial: 47810
- System (JASC): 7110 · Engine Cowling System
- Part: Stiffener
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM NR 4225 NR 2 ENGINE NOSE COWL BLKHD STIFFENER ON D-DUCT WEB CRACKED 10:00 POS AS SEEN THROUGH PANEL 361 KL.  REMOVED STIFFENER, WELDED CRACK AND REINSTALLED STIFFENER PER SRM 57-00-00, CLOSED 7/11/96.
